On a weak coregular division of a differential space
Annales Polonici Mathematici, Tome 43 (1983) no. 3, pp. 237-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_43_3_237_252,
author = {R. Majchrzak},
title = {On a weak coregular division of a differential space},
journal = {Annales Polonici Mathematici},
pages = {237--252},
year = {1983},
volume = {43},
number = {3},
doi = {10.4064/ap-43-3-237-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-43-3-237-252/}
}
R. Majchrzak. On a weak coregular division of a differential space. Annales Polonici Mathematici, Tome 43 (1983) no. 3, pp. 237-252. doi: 10.4064/ap-43-3-237-252
Cité par Sources :